Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking elrtoxin for hypothyroidism. Having hair fall. Related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
Hi, I am a female- 37 yrs, two months back have been detected with hypothyroidism. I am on 100mg elrtoxin and my tsh and other values are within normal range. I have noticed heavy hairfall recently. Please help?
Posted Sun, 8 Sep 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 27 minutes later
Brief Answer:
Hypothyroidism causes hair loss.

Detailed Answer:
Some hypothyroid patients get hair loss after starting treatment wh8ch subsides within 3-6 months. So you can expect improvent in next few months. If the meantime you take calcium,iron and vitamin D supplementation. Dont worry too much. It will improve in few weeks time.
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor